Jump to content
CrazyBoards.org

lamictal and depakote causing sleep walking


Recommended Posts

At present time i take:

wellbutrin xl 150 mg

depakote 1500 mg

lamictal 200 mgs

My whole life i have had different types of sleep issues, but never sleep walking. Since i started going on meds, about 2 yrs ago, she began having complaints. My body temp was worse than a menopausal woman, sweated through clothes, pillows, etc no matter temperature. After that i began screaming things in my sleep. She has found me sleeping on patio chairs outside, as well as while standing up or sitting at pc. The last couple of nights she said i woke up, but didn't wake and went into another room and slept standing up.

Why does shit need ot be so complecated

Link to comment
Share on other sites

Don't know. I just wanted to answer your thread so you know you're not ignored.

I found my brother once sitting in the bathroom, with his head against the tub. Weird. I woke him up and he had no idea how he got there!

I'd be interested in knowing if you have always had sleep issues or if this is new with the drugs.

Link to comment
Share on other sites

Don't know. I just wanted to answer your thread so you know you're not ignored.

I found my brother once sitting in the bathroom, with his head against the tub. Weird. I woke him up and he had no idea how he got there!

I'd be interested in knowing if you have always had sleep issues or if this is new with the drugs.

I didn't start on meds until about 2 yrs ago, this has been happening for about 3 0r four months as far as falling asleep in weird places, but the other night she saw me get up from computer and walk into kitchen, she said i was just standing there sleeping.

Link to comment
Share on other sites

Wow...I know I had strange dreams when I switched meds...or when my doc adjusted my dosages...but I didnt have sleepwalking. Has your doctor adjusted your meds anytime recently? This is something I would discuss with him/her....and see if they think it is med related or not.

Link to comment
Share on other sites

Wow...I know I had strange dreams when I switched meds...or when my doc adjusted my dosages...but I didnt have sleepwalking. Has your doctor adjusted your meds anytime recently? This is something I would discuss with him/her....and see if they think it is med related or not.

oh yeah, got put in hospital, got rid of pdoc and got a new one. Had been on 450 mg wellbutrin xl, effexor er 300mg, provigal 200, celexa 40 mg, metadate cd 40 mg, lamictal 300 mg, I think there may have been one or two more. They said at the hospital first 48-76 hrs was just detox. Have always had bad sleep habits. She did say that if it continues or gets worse that i should see a neroulogist

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...